# SDR DALA2020011000184

- Difficulty date: January 10, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 52,277 hours, 36,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CEILING PANELS 1-8, 11-13, AND OVERWING EXIT EMERGENCY LIGHTS ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERIES AT B5-227, B5-120, B5-231, AND REPLACED THE POWER SUPPLY UNIT B5 -227 REF B717 AMM 33-51. OPERATIONAL CHECK IS GOOD. (LP #6727999)
